By Topic

Improved square-root forms of fast linear least squares estimation algorithms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
G. Le Besnerais ; Lab. des Signaux et Syst., Ecole Superieure d'Electr., Gif-sur-Yvette, France ; Y. Goussard

Improving the numerical stability of fast algorithms by square-root factorization generally requires the use of hypernormal transformations which do not always exhibit a satisfactory numerical behavior. An alternate approach, adapted from a paper by A.W. Bojanczyk and A. O. Steinhardt (see ibid., vol.37, p.1286-8, 1989), is proposed. It uses orthogonal transformations, which leads to more stable fast square-root algorithms. Applications to the generalized Levinson algorithm and the Chandrasekhar equations are detailed

Published in:

IEEE Transactions on Signal Processing  (Volume:41 ,  Issue: 3 )